Gobet Emmanuel; Pagliarani Stefano, Analytical approximations of BSDEs with non-smooth driver, «SIAM JOURNAL ON FINANCIAL MATHEMATICS», 2015, 6(2015), pp. 919 - 958 [Scientific article]
Lorig M.; Pagliarani S.; Pascucci A., Analytical expansions for parabolic equations, «SIAM JOURNAL ON APPLIED MATHEMATICS», 2015, 75, pp. 468 - 491 [Scientific article]
Lorig M.; Pagliarani S.; Pascucci A., Asymptotics for d-dimensional lévy-type processes, in: Springer Proceedings in Mathematics and Statistics, New York, Springer New York LLC, 2015, pp. 321 - 343 (SPRINGER PROCEEDINGS IN MATHEMATICS & STATISTICS) [Chapter or essay]
Pagliarani, Stefano; Vargiolu, Tiziano, Portfolio optimization in a defaultable Lévy-driven market model, «OR SPECTRUM», 2015, 37, pp. 617 - 654 [Scientific article]
Pascucci Andrea; Stefano Pagliarani; Matthew Lorig, Pricing approximations and error estimates for local Lévy-type models with default, «COMPUTERS & MATHEMATICS WITH APPLICATIONS», 2015, 69, pp. 1189 - 1219 [Scientific article]
Pascucci Andrea; Stefano Pagliarani; Matthew Lorig, Pricing approximations and error estimates for local Lévy-type models with default, «COMPUTERS & MATHEMATICS WITH APPLICATIONS», 2015, 69, pp. 1189 - 1219 [Scientific article]
Matthew Lorig; Stefano Pagliarani; Andrea Pascucci, A Taylor series approach to pricing and implied volatility for local–stochastic volatility models, «THE JOURNAL OF RISK», 2014, 17, pp. 3 - 19 [Scientific article]
Andrea Pascucci; Stefano Pagliarani, Asymptotic expansions for degenerate parabolic equations, «COMPTES RENDUS MATHÉMATIQUE», 2014, 352, pp. 1011 - 1016 [Scientific article]
Capponi Agostino; Pagliarani Stefano; Vargiolu Tiziano, Pricing vulnerable claims in a Lévy-driven model, «FINANCE AND STOCHASTICS», 2014, 18, pp. 755 - 789 [Scientific article]
A. Pascucci; C. Riga; S. Pagliarani, Adjoint expansions in local Levy models, «SIAM JOURNAL ON FINANCIAL MATHEMATICS», 2013, 4, pp. 265 - 296 [Scientific article]
P. Foschi; A. Pascucci; S. Pagliarani, Approximations for Asian options in local volatility models, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2013, 237, pp. 442 - 459 [Scientific article]
A. Pascucci; S. Pagliarani, Local stochastic volatility with jumps: analytical approximations, «INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE», 2013, 16, Article number: 1350050 , pp. 1 - 35 [Scientific article]
A. Pascucci; S. Pagliarani, Analytical approximation of the transition density in a local volatility model, «CENTRAL EUROPEAN JOURNAL OF MATHEMATICS», 2012, 10-1, pp. 250 - 270 [Scientific article]